About last night!

As I tried to prepare for them to destroy my immune system, they started to give me a test dose of campath. The biggest side effects are chills and fever. They gave me Benadryl and Tylenol to help but it wasn’t very helpful. 

No one told me the chills would be so severe. I felt like I was having seizures. I was bitting my tongue and shaking uncontrollably. 

Eventually, they gave me hydrocortisone and after about thirty minutes the chills subsided. I then had a very high fever and that eventually subsided also. 

So now on to day two. My doctor said this should be different because they are going to give me the hydrocortisone prior to the campath. Lord I just pray your strength. 

Love Antoinette ❤️

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

Create a website or blog at WordPress.com

Up ↑

%d bloggers like this: